The Depo shot does not guarantee your periods will stop. A few women it causes to bleed. I actually had a friend that had one shot and bled for 3 months. There was nothing the dr could do to stop it. By mixing bc you can really be messing your whole system up. You should continue to talk to your dr or gyno until you get the service you want, they do work for you after all. If they won't then go to one who will. Here are some side effects of the depo shot. SIDE EFFECTS: Nausea, bloating, headache, changes in appetite, weight gain, tiredness, swelling, acne, hot flashes, breast tenderness, or irritation/pain at the injection site may occur. Vaginal bleeding between periods (spotting) or missed/irregular periods may occur, especially during the first few months of use. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. Your periods may stop completely after you have been receiving this medication for about a year. If this occurs, your periods will normally return after you stop using this medication. If you miss a period and have missed an injection, or if more than 13 weeks pass between injections and you think you might be pregnant, contact your doctor for a pregnancy test.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor right away if you have any serious side effects, including: mental/mood changes (such as new/worsening depression), changes in sexual interest/ability, swelling of the ankles/feet, bone pain, unusual changes in vaginal bleeding (such as continuous spotting, sudden heavy bleeding), persistent nausea/vomiting, severe stomach/abdominal/pelvic pain, unusual weakness/tiredness, dark urine, yellowing eyes/skin, seizure. I hope you have gotten help by now or at least the bleeding has stopped. Best of luck to you.